Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some stable results on the cohomology of the classical infinite-dimensional Lie algebras


Authors: Victor Guillemin and Steven Shnider
Journal: Trans. Amer. Math. Soc. 179 (1973), 275-280
MSC: Primary 17B55; Secondary 18H25, 58H05
MathSciNet review: 0327856
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we compute the cohomology of various classical infinite-dimensional Lie algebras generalizing results of Gel'fand-Fuks for the Lie algebra of all formal power series vector fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B55, 18H25, 58H05

Retrieve articles in all journals with MSC: 17B55, 18H25, 58H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0327856-3
PII: S 0002-9947(1973)0327856-3
Article copyright: © Copyright 1973 American Mathematical Society